# SDR CALA2024032200833

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 105,686 hours, 22,393 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0497
- Condition: Fod
- Location: Fwd Galley
- Part time: 88,082 hours, 20,179 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL360 60MIN FROM LAND ING-VERY STRONG ELECTRICAL BURN ODOR F C GALLEY . DISSAPATING SLOWLY NEED TO ACCOMPLISH SMOKE/ORDER IN FLIGHT DECK AND/OR CABINCONDITIONAL INSPECTION . IAW AMM 05-51-58-910-801-C1.  FOUND COFFEEMAKER HEATING PLATE INOP & PAPER STICKER INSIDE FWD LT OVEN.  RECOMMEND CHANGING COFFEEMAKER & OVEN.  INSPECTED FIRST CLASS GALLEY FOUN D OVEN 103 HAS BURNLABLE INSIDE & COFFEMAKER 106 PLATE WARME R HAS BURNT ODOR, REPLACED OVEN 103 IN REF 25-34-00,  ALSO INSPECTED P5 PANELS,NO BREAKER POPPED AND NO DEFECT NOTED , ALSO INSPECTED FIRST CLASS LAV A, NO DEFECT NOTED . ALSO CLEANED FIRST CLASS GALLEY CEILING FILTERS ,IN THE ECS PACK BAYS, RAN A PU AND BOTH PACKS FOR 30 MINS, NO FOUL OR BURNT SMELL.
